# SDR CA050301006

- Difficulty date: March 1, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,884 hours
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, AIRCRAFT FILLED WITH SMOKE FROM APU OIL.  AIRCRAFT AT THE BASE, FLIGHT DATA RECORDER PULLED SENT TO PLAYBACK CENTER FOR READ OUT.   APU COMPT.  INSPECTED NO FAULT FOUND SO FAR EXCEPT GLYCOL.  MORE INFO WILL FOLLOW AS BECOMES (AVAILABLE).
